Reduced-load equivalence for queues with Gaussian input

A.B. Dieker

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)

Abstract

In this note, we consider a queue fed by a number of independent heterogeneous Gaussian sources. We study under what conditions a reduced load equivalence holds, i.e., when a subset of the sources becomes asymptotically dominant as the buffer size increases. For this, recent results on extremes of Gaussian processes [6] are combined with de Haan theory. We explain how the results of this note relate to square root insensitivity and moderately heavy tails.
Original languageUndefined
Article number10.1007/s11134-005-6973-x
Pages (from-to)405-414
Number of pages10
JournalQueueing systems
Volume49
Issue number3-4
DOIs
Publication statusPublished - Apr 2005

Keywords

  • EWI-17610
  • Gaussian processes
  • Extremes
  • IR-70164
  • Regular variation
  • Large deviations
  • METIS-224184
  • Ruin probabilities

Cite this